# SDR EIAA9512

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472EV
- Make and model: Boeing 747131
- Aircraft serial: 20320
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

JFK - ON DESCENT NR 1 ENGINE COMPRESSOR STALLED, FLT LEVEL 390 STALL OCCURRED IN CONJUNCTION WITH HIGH STAGE VALVE OPENING.  MAXIMUM TEMPERATURE 500 DEGREES.  ENGINE SHUTDOWN AND RESTARTED.
